MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-750824
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: tips procedure with vein embolization.Guiding sheath and 5fr x 100cm angled catheter were in position, coil prepped and catheter flushed.Advanced coil but it would not reach the tip of catheter.Attempted to withdraw coil and felt it detach.Upon inspection, noted that coil had stretched within catheter.Catheter was removed with coil in it.New catheter advanced and procedure continued and completed without issue.The coil detached and stretched inside the microcatheter.The pusher wire was removed prior to the catheter with the coil still inside being removed.No patient injury reported.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device is in transit to be returned to the manufacturer for evaluation but has not yet been received by the manufacturer.The reported issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher's strain relief damaged, and the implant stretched at the proximal section, separated from the pusher, and stuck inside the returned catheter.No indications of activation using a detachment controller was found on the pusher heater coil.The investigation found the pusher's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the pusher damage and the stretched implant, but the damage is consistent with the device experiencing forces exceeding the strength of the pusher and implant's yield strength.The returned catheter did not exhibit any kinks or damage that would have caused or contributed to the reported advancement issue.
 
Event or Problem Description
No additional information received regarding the event.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23615262
Report Number2032493-2025-90666
Device Sequence Number10011415
Product Code KRD
UDI-Device Identifier00812636021065
UDI-Public(01)00812636021065(11)240930(17)290831(10)0000718577
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-750824
Device Lot Number0000718577
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVANCED DESTINATION SHEATH.; GLIDECATH 5FR X 100CM ANGLED CATHETER.
Patient SexUnknown